Pantecta Urticaria Side Effect Reports
The following Pantecta Urticaria side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Urticaria, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
|Bronchospasm, Dizziness, Urticaria|
This Urticaria side effect was reported by a health professional from GERMANY. A 51-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Pantecta (dosage: NA), which was started on Sep 15, 2008. Concurrently used drugs: NA. When starting to take Pantecta the consumer reported the following symptoms:
|Dyspnoea, Laryngeal Oedema, Urticaria|
This Urticaria Pantecta (pantoprazole, Tablet, Delayed Release) side effect was reported by a consumer or non-health professional from ITALY on Dec 29, 2005. A Female , 42 years of age, was diagnosed with
Pantecta Urticaria Causes and Reviews
Hives are red and sometimes itchy bumps on your skin. An allergic reaction to a drug or food usually causes them. Allergic reactions cause your body to release chemicals that can make your skin swell up in hives. People who have other allergies are more likely to get hives than other people. Other causes include infections and stress.
Hives are very common. They usually go away on their own, but if you have a serious case, you might need medicine or a shot. In rare cases, hives can cause a dangerous swelling in your airways, making it hard to breathe - which is a medical emergency.
Pantecta Urticaria Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|